# SDR AALA20020978

- Difficulty date: July 9, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N447AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49473
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPROPER FIBERGLASS REPAIR ON LEFT CUSP AT 35,251 HAS CORROSION UNDER PATCH AND BLUE WATER STAINS.  REMOVED FIBERGLASS REPAIR, REMOVED CORROSION, TREATED AND PRIMED AND INSTALLED DOUBLER PER AARD.
